# SDR SWAA041435

- Difficulty date: May 19, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 58,921 hours, 56,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROWS 5 DEF, 2 ABC, INOP.  RELAMPED LIGHTS PER MM.
